A 41-year-old male asked:
I have been taking 8 to 12 200 mg of ibuprofen a day for 20 years for back pain. what could this be doing to my body?
1 doctor answer • 3 doctors weighed in
Specializes in Internal Medicine
Dangerous: Medications like Ibuprofen called nsaids are generally safe if used in moderation. The quantity of medication you are taking can have many i'll effects. These include stomach bleeding, heart disease, and kidney disease among other issues. See your doctor for a complete exam and possibly a referral to physical therapy. Take care and i hope you can get some relief.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsReviewed >2 years ago
Last updated Nov 16, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.